Hi everyone, I have a problem that I really need an answer to. For the last couple of years, I have been living with red bumps all over my upper-arms and chest. Basically, most of them are red, and some of them arent. Theyre all different sizes, and some of them have puss at the top of them, so it looks like you can pop them, like a pimple.
Theyre not itchy...At all. Theyre very annoying, and it gives me an embarrassing feeling to show my arms or chest to anybody while having these bumps. For 2 weeks, I tried a new kind of soap...Ivory, and have been using some lotion that says is used for bump reduce...Before I started this, for about...4 months or something, I was putting on normal lotion on my arms and chest, and sometimes using stuff like neosporin (sp).
About every couple days, I get new bumps coming. Sometimes 1, sometimes 2, but so far, never 3 new bumps at one time. I guess that the bumps have gotten a tiny bit better, in the number of them, but theyre red...Not itchy...A lot of them...And I hate it! Should I continue doing what im doing now, or try something new? Somebody plz help. Thank you!
I have these same symptoms and I just can't get rid of these itchy red bumps. I'm getting married in one week and I don't want to have these itchy bumps in my wedding pictures!! My doc says they're "allergies" but i've been taking zyrtec and hydroxyzine as perscribed, but still they won't go away, in fact they seem to be getting worse every day!!
i am so happy i found this.
my arms have been this way for about three years now.
i hate showing my arms to anyone.
now that i read up on it i dont feel like such a wierdo.
im so happy now that i know there is something i can do about it.
thanks for posting this ))
OK, so I have them on my chest and neck, they have been there for just over a month. I am terrified to go to the doctor, though i do have an appt tomorrow. I am such a chronic worrier. Anyhow, THey dont itch, but sometimes they can be painful. I have been taking benadryl for 2 in a half weeks straight and they started to get flaky and turn a brownish color instead of red. But today they got real red again, like the treatment hadnt worked. I just hope this is nothing serious!!!!